Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant vector bundles over classifying spaces for proper actions

Dieter Degrijse and Ian J Leary

Algebraic & Geometric Topology 17 (2017) 131–156
Bibliography
1 M F Atiyah, Characters and cohomology of finite groups, Inst. Hautes Études Sci. Publ. Math. 9 (1961) 23 MR0148722
2 G E Bredon, Equivariant cohomology theories, 34, Springer (1967) MR0214062
3 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
4 J F Davis, W Lück, Spaces over a category and assembly maps in isomorphism conjectures in K– and L–theory, K–Theory 15 (1998) 201 MR1659969
5 M W Davis, The geometry and topology of Coxeter groups, 32, Princeton University Press (2008) MR2360474
6 T tom Dieck, Transformation groups, 8, de Gruyter (1987) MR889050
7 R A Horn, C R Johnson, Matrix analysis, Cambridge University Press (2013) MR2978290
8 S Jackowski, Families of subgroups and completion, J. Pure Appl. Algebra 37 (1985) 167 MR796406
9 I J Leary, A metric Kan–Thurston theorem, J. Topol. 6 (2013) 251 MR3029427
10 W Lück, The Burnside ring and equivariant stable cohomotopy for infinite groups, Pure Appl. Math. Q. 1 (2005) 479 MR2201326
11 W Lück, Equivariant cohomological Chern characters, Internat. J. Algebra Comput. 15 (2005) 1025 MR2197819
12 W Lück, Survey on classifying spaces for families of subgroups, from: "Infinite groups: geometric, combinatorial and dynamical aspects" (editors L Bartholdi, T Ceccherini-Silberstein, T Smirnova-Nagnibeda, A Zuk), Progr. Math. 248, Birkhäuser (2005) 269 MR2195456
13 W Lück, B Oliver, Chern characters for the equivariant K–theory of proper G–CW–complexes, from: "Cohomological methods in homotopy theory" (editors J Aguadé, C Broto, C Casacuberta), Progr. Math. 196, Birkhäuser (2001) 217 MR1851256
14 W Lück, B Oliver, The completion theorem in K–theory for proper actions of a discrete group, Topology 40 (2001) 585 MR1838997
15 J P May, Equivariant homotopy and cohomology theory, from: "Symposium on algebraic topology in honor of José Adem" (editor S Gitler), Contemp. Math. 12, Amer. Math. Soc. (1982) 209 MR676330
16 J R Munkres, Elements of algebraic topology, Addison-Wesley (1984) MR755006
17 R J Sánchez-García, Equivariant K–homology for some Coxeter groups, J. Lond. Math. Soc. 75 (2007) 773 MR2352735
18 G Segal, Equivariant K–theory, Inst. Hautes Études Sci. Publ. Math. 34 (1968) 129 MR0234452
19 J P Serre, Linear representations of finite groups, 42, Springer (1977) MR0450380